# SDR 2022F00075

- Difficulty date: February 6, 2022
- Submitted: February 8, 2022
- Operation: General aviation
- Aircraft: N58BL
- Make and model: Hawbee 4000
- Aircraft serial: 258236
- Aircraft time: 6,184 hours, 4,953 cycles
- Engine: Hnywl T5317AHNYWL
- Engine time: 6,010 hours, 4,684 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: BA028011
- Part serial: 1014
- Condition: Damaged
- Location: Right Engine
- Part time: 1 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ALTERNATOR COOLING FAN ATTACHED TO DRIVE SHAFT SEIZED DURING TAXI CAUSING ALTERNATOR DRIVE SHAFT TO SHEAR AT SHEAR POINT ON ACCESSORY SPLINE.  PROBLEM APPEARS TO BE TWO PINS PRESSED INTO COOLING FAN SHROUD WERE PRESSED IN TOO FAR DURING REASSEMBLY AT OVERHAUL.  THE PINS CONTACTED FAN AND STOPPED/PREVENTED IT FROM ROTATING.  8130-3 ISSUED BY SOUTHWIND AVIATION AVIATION SUPPLY LLC 5700 N. ROCKWELL, BETHANY, OKLAHOMA 73008 (CERTIFICATE NUMBER:  UO9R076Y) FORM TRACKING NUMBER:  A49781; WORK ORDER/CONTRACT/INVOICE NUMBE: 49781;  DATE:  05/NOV/2021
